MathSciNet Relay Station
MathSciNet bibliographic data
MR1000727 35B40 (35B30 35K60)
Chipot, M.; Weissler, F. B. Some blowup results for a nonlinear parabolic equation with a gradient term. SIAM J. Math. Anal. 20 (1989), no. 4, 886–907.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement